advertisement
Question
Posted by: Siba | 2009/04/15

I stopped birth control no periods

I stopped using Triphasil by Feb then last month I bled for 3,5weeks full. This month no periods instead I am having periods. I am worried if this can affect me to have a child again. I have 3 years old daughter, and I am 25 years.

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your body to adjust to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement